# SDR AMTA200800231

- Difficulty date: March 14, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- Engine: Cfmint CFM567B2US
- System (JASC): 7320 · Fuel Controlling System
- Part: Vane
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE ONLY WENT UP TO 75 PERCENT ON TAKEOFF AND KICKED OFF AUTO THROTTLES MX POWER 101.8 PERCENT, NR 2 ENG GOOD.  DURING MANUAL ACTUATION TEST, FOUND RT VSV NOT OPENING, ON NR 1 ENG, BLED THE SYSTEM, PERFORMED MANUAL ACTUATION, RT VSV, OPS NORMAL IAW 75-31-00-2, PERFORMED TEST 12 ACTUATION TEST.  TEST PASSED NO FAULTS.  (K)
